MAUDE Adverse Event Report: TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)

TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Model Number STRIP, CVS KETONE 50CTDIET
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Ketone test strips were not returned for evaluation.Note: manufacturer made several attempts to contact customer to ensure the customer¿s initial concern was resolved- unable to establish contact with customer.
 
Event or Problem Description
Consumer reported complaint for negative/no change trace results of the ketone test strips.Customer stated that the color does not change when he tests.The test strip lot manufacturer¿s expiration date is 02/21/2023 and customer stated he had purchased the test strips three days ago.The package had not been open or damaged when received by the customer.The product is not stored according to specification (kitchen).The customer is using the ketone test strips for a keto diet.Customer stated that he had no solid food for the past few days.The customer feels well and did not report any symptoms.Offered to replace the strips but customer states that he will continue to use them and see if they change and then call us back.
 
Additional Manufacturer Narrative
Sections with additional information as of 01-dec-2021: h6: updated fda¿s type, findings and conclusions codes.H10: ketone test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-061: improper use/mishandle by end user.

Brand Name
KETONE
Common Device Name
NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key12732970
Report Number1000113657-2021-00689
Device Sequence Number19921575
Product Code JIN
UDI-Device Identifier00021292008178
UDI-Public021292008178
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/21/2023
Device Model NumberSTRIP, CVS KETONE 50CTDIET
Device Lot NumberAY624
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date10/05/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer11/09/2021
Initial Report FDA Received Date11/01/2021
Supplement Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown